# SDR SWAA2014052128233

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,386 hours, 44,023 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7083006
- Part serial: 0030
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 N1 IN CLIMB POWER GOING .6% UP TO .6% BELOW CLIMB POWER BRING BACK POWER A LITTLE & N1 WAS NORMAL.  R & R NR 2 ENG FUEL PUMP IAW MT.
